# SDR CA070322005

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,459 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Part serial: 2487326
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED FOR DESTINATION, WHEN THE CREW ATTEMPTED TO SET CLIMB POWER, THE RT PROP DROPPED TO 1200 RPM AND THE TORQUE WENT TO 2200 LBS.  THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTLY .   MAINTENANCE WENT TO SITE THE FOLLOWING DAY AND CHANGED THE RT PROPELLER, RIGGED IT AND PERFORMED GROUND RUNS .THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS. (TC NR 20070322005)
